View Single Post
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default celexa withdrawal

Did you ever get any answers to your withdrawal questions? I recently stopped taking Celexa (for the 2nd time)and am having terrible dizziness and trouble sleeping at night. I followed advice from my doctor to withdraw VERY gradually and I thought that I did - the last year, I have been on 10 mg. a day, then took 10 mg every other day for a month, then 10 mg every third day, etc. with no complications or withdrawal symptoms and now (been off completely for six days)two nights ago the dizziness started and it's getting worse. I really want to ride this out but finding it difficult to work...felt lucky to get home from work. Every time I turn my head or stand up or sit down or the clouds move, I'm so dizzy,I have to stop what I'm doing and hang on to something. Will this eventually stop????
Reply With Quote